# SDR HEEA088059

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N3131S
- Make and model: Bell 212
- Aircraft serial: 30953
- Aircraft time: 17,971 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 212040001141FM
- Part serial: ADW45138
- Condition: Making Metal
- Location: Main Rotor
- Part time: 14,495 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION CHIP LIGHT ILLUMINATED. REPLACED WITH SERVICEABLE PART.
